# SDR DHL2006754507

- Difficulty date: May 14, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, FRAME AT STA 990 IS CORRODED ON FWD SIDE BETWEEN STR 29L - 28L.  CUT AWAY CORRODED SHEAR TIE FROM FRAME STA 990 AT STR 29R IAW B727 SRM 53-10-4 FIG 12, FAB FILLER 1.0 X 4.1 7075.T0 .063 PO 9602827 AND SHEAR TIE 10 X 5 7075 0. PO 9002827 IAW B727 SRM 53-10-4 FIG 12 AND 53-10-2 FIG 5.  HEAT TYCOTED PARTS WITH FLIGHTSTAR AIRCRAFT SERVICES ENGINEERING REPORT & 2-37153-801 REV IR TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2, INSTALLED REPAIR IAW B727 SRM 53-10-4 FIG 12 AND 51-30-2 CAT B REPAIR.
